What are the symptoms of Intestinal Pseudo Obstruction?

By  ,  National Institute of Health
Jan 07, 2013
4.8 / 5(4 Ratings)

Subscribe for daily wellness inspiration

Like onlymyhealth on Facebook!

The signs of bleeding in the digestive tract depend on the site and severity of bleeding.

 

Signs of bleeding in the upper digestive tract include

  • bright red blood in vomit
  • vomit that looks like coffee grounds
  • black or tarry stool
  • dark blood mixed with stool
  • stool mixed or coated with bright red blood

Signs of bleeding in the lower digestive tract include

  • black or tarry stool
  • dark blood mixed with stool
  • stool mixed or coated with bright red blood

Sudden, severe bleeding is called acute bleeding. If acute bleeding occurs, symptoms may include

  • weakness
  • dizziness or faintness
  • shortness of breath
  • crampy abdominal pain
  • diarrhea
  • paleness

A person with acute bleeding may go into shock, experiencing a rapid pulse, a drop in blood pressure, and difficulty producing urine.

 

Light bleeding that continues for a long time or starts and stops is called chronic bleeding. If bleeding is chronic, a person may notice that fatigue, lethargy, and shortness of breath develop over time. Chronic blood loss can also lead to anemia, a condition in which the blood’s iron-rich substance, hemoglobin, is diminished.

 

A person may not notice a small amount of bleeding in the digestive tract. This type of bleeding is called occult bleeding. Simple tests can detect occult blood in the stool.

 

Related Articles
4.8 / 5(4 Ratings)
Write a Review
Post a Comment
Disclaimer +
Though all possible measures have been taken to ensure accuracy, reliability, timeliness and authenticity of the information; Onlymyhealth assumes no liability for the same. Using any information of this website is at the viewers’ risk. Please be informed that we are not responsible for advice/tips given by any third party in form of comments on article pages . If you have or suspect having any medical condition, kindly contact your professional health care provider.